Alert archive / Tennessee / Flood Watches in 2015

Flood Watch 2, NWS Nashville, TN

March 2, 201529 counties in Tennessee

NWS Nashville, TN issued this flood watch at Mar 2, 2015, 2:50 PM CST for 29 counties in Tennessee. It took effect at Mar 3, 2015, 6:00 PM CST. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Mar 2, 2015, 2:50 PM CST (20:50 UTC)
In effect from
Mar 3, 2015, 6:00 PM CST
Expired
Mar 4, 2015, 11:07 AM CST
In force
17 hr
Issued by
NWS Nashville, TN
Flood severity
None
All 29 counties

Cannon County, TN, Cheatham County, TN, Clay County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lewis County, TN, Macon County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, White County, TN, Williamson County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 14 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.8 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2015-03-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2015-03-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -147 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
626 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
-147 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

047 
WGUS64 KOHX 022050
FFAOHX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE NASHVILLE TN
250 PM CST MON MAR 2 2015

...FLOOD WATCH IN EFFECT FROM 6 PM TUESDAY THROUGH 6 PM WEDNESDAY
FOR MOST OF MIDDLE TENNESSEE...

.A STRONG UPPER LEVEL LOW PRESSURE SYSTEM WILL BRING 1 TO 3 INCHES
OF RAIN TO THE REGION...WITH THE HIGHEST AMOUNTS NORTH AND WEST OF
NASHVILLE. RAIN WILL SWITCH TO MIXED PRECIPITATION AND SNOW LATER ON
WEDNESDAY. IN ADDITION...WARMER HIGH TEMPERATURES IN THE 60S ON
TUESDAY WILL MELT REMAINING ICE AND SNOW ACROSS THE REGION...AND
KEEP THE GROUND SATURATED BEFORE THE ONSET OF HEAVIER RAINFALL.
THIS WILL INCREASE THE RISK FOR FLOOD POTENTIAL LATER ON TUESDAY
AND INTO THE DAY ON WEDNESDAY BEFORE TEMPERATURES FALL BELOW
FREEZING ACROSS THE AREA.

TNZ005>011-023>034-056>060-062>066-031200-
/O.NEW.KOHX.FA.A.0002.150304T0000Z-150305T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-
250 PM CST MON MAR 2 2015

...FLOOD WATCH IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* FLOOD WATCH FOR A PORTION OF MIDDLE TENNESSEE...INCLUDING THE 
  FOLLOWING COUNTIES...CANNON...CHEATHAM...CLAY...CUMBERLAND... 
  DAVIDSON...DE KALB...DICKSON...FENTRESS...HICKMAN...HOUSTON... 
  HUMPHREYS...JACKSON...LEWIS...MACON...MAURY...MONTGOMERY... 
  OVERTON...PERRY...PICKETT...PUTNAM...ROBERTSON...RUTHERFORD... 
  SMITH...STEWART...SUMNER...TROUSDALE...WHITE...WILLIAMSON AND 
  WILSON. 

* FROM TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON

* RAINFALL AMOUNTS OF 1 TO 3 INCHES COMBINED WITH A SATURATED
  GROUND LAYER FROM PREVIOUS WINTER STORM EVENTS WILL INCREASE
  THE RISK FOR FLOODING ACROSS THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
5 follow-up statements
766 
WGUS64 KOHX 031058
FFAOHX

FLOOD WATCH
NATIONAL WEATHER SERVICE NASHVILLE TN
458 AM CST TUE MAR 3 2015

...FLOOD WATCH REMAINS IN EFFECT FROM 6 PM TODAY THROUGH 6 PM
WEDNESDAY FOR MOST OF MIDDLE TENNESSEE...

.A STRONG UPPER LEVEL LOW PRESSURE SYSTEM WILL BRING 1 TO
3 INCHES OF RAIN TO THE REGION...WITH THE HIGHEST AMOUNTS NORTH
AND WEST OF NASHVILLE. SOILS OVER MUCH OF THE MID STATE REMAIN
SATURATED DUE TO A COMBINATION OF RECENT RAINS AND THE SLOW MELT
OF ICE AND SNOW FROM WINTER STORMS OVER THE PAST SEVERAL WEEKS. 
THIS IS ESPECIALLY SIGNIFICANT OVER NORTHERN COUNTIES...WHERE SNOW
AND ICE ACCUMULATIONS WERE GREATEST. THUS...ANY HEAVY RAINS THAT
FALL...PRIOR TO THE CHANGE OVER TO WINTRY PRECIPITATION ON 
WEDNESDAY AND WEDNESDAY EVENING...WILL QUICKLY LEAD TO PONDING 
IN LOW LYING AREAS. LOCALIZED FLOOD PROBLEMS MAY ALSO DEVELOP.


TNZ005>011-023>034-056>060-062>066-032300-
/O.CON.KOHX.FA.A.0002.150304T0000Z-150305T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-
458 AM CST TUE MAR 3 2015

...FLOOD WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
WEDNESDAY AFTERNOON...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING 
  COUNTIES...CANNON...CHEATHAM...CLAY...CUMBERLAND...DAVIDSON... 
  DE KALB...DICKSON...FENTRESS...HICKMAN...HOUSTON...HUMPHREYS...
   JACKSON...LEWIS...MACON...MAURY...MONTGOMERY...OVERTON... 
  PERRY...PICKETT...PUTNAM...ROBERTSON...RUTHERFORD...SMITH... 
  STEWART...SUMNER...TROUSDALE...WHITE...WILLIAMSON AND WILSON. 

* FROM THIS EVENING THROUGH WEDNESDAY AFTERNOON

* RAINFALL AMOUNTS OF 1 TO 3 INCHES...COMBINED WITH A SATURATED
  GROUND LAYER FROM PREVIOUS WINTER STORMS...WILL INCREASE THE
  RISK FOR FLOODING ACROSS THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

19
277 
WGUS64 KOHX 031616
FFAOHX

FLOOD WATCH
NATIONAL WEATHER SERVICE NASHVILLE TN
1016 AM CST TUE MAR 3 2015

...FLOOD WATCH REMAINS IN EFFECT FROM 6 PM TODAY THROUGH 6 PM
WEDNESDAY FOR AREAS ALONG AND NORTH OF INTERSTATE 40...

.A STRONG UPPER LEVEL LOW PRESSURE SYSTEM WILL BRING 1 TO
2 INCHES OF RAIN TO THE REGION...WITH THE HIGHEST AMOUNTS NORTH
AND WEST OF NASHVILLE. SOILS OVER MUCH OF THE MID STATE REMAIN
SATURATED DUE TO A COMBINATION OF RECENT RAINS AND THE SLOW MELT
OF ICE AND SNOW FROM WINTER STORMS OVER THE PAST SEVERAL WEEKS.
THIS IS ESPECIALLY SIGNIFICANT OVER NORTHERN COUNTIES...WHERE SNOW
AND ICE ACCUMULATIONS WERE GREATEST. THUS...ANY HEAVY RAINS THAT
FALL...PRIOR TO THE CHANGE OVER TO WINTRY PRECIPITATION ON
WEDNESDAY AND WEDNESDAY EVENING...MAY LEAD TO PONDING IN ROADWAYS
AND LOCALIZED FLOODING CONCERNS.

TNZ056>060-062-063-031730-
/O.CAN.KOHX.FA.A.0002.150304T0000Z-150305T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-RUTHERFORD-CANNON-
1016 AM CST TUE MAR 3 2015

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR A PORTION OF MIDDLE TENNESSEE HAS BEEN
CANCELLED.

$$

TNZ005>011-023>034-064>066-040600-
/O.CON.KOHX.FA.A.0002.150304T0000Z-150305T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-DE KALB-WHITE-CUMBERLAND-
1016 AM CST TUE MAR 3 2015

...FLOOD WATCH REMAINS IN EFFECT FROM 6 PM CST THIS EVENING
THROUGH WEDNESDAY AFTERNOON...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING 
  COUNTIES...CHEATHAM...CLAY...CUMBERLAND...DAVIDSON...DE KALB...
   DICKSON...FENTRESS...HOUSTON...HUMPHREYS...JACKSON...MACON... 
  MONTGOMERY...OVERTON...PICKETT...PUTNAM...ROBERTSON...SMITH... 
  STEWART...SUMNER...TROUSDALE...WHITE AND WILSON. 

* FROM 6 PM CST THIS EVENING THROUGH WEDNESDAY AFTERNOON

* RAINFALL AMOUNTS OF 1 TO 2 INCHES...COMBINED WITH A SATURATED
  GROUND LAYER FROM PREVIOUS WINTER STORMS...WILL INCREASE THE
  RISK FOR FLOODING ACROSS THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
109 
WGUS64 KOHX 040430 AAA
FFAOHX

FLOOD WATCH...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
1030 PM CST TUE MAR 3 2015

...FLOOD WATCH REMAINS IN EFFECT THROUGH 6 PM WEDNESDAY FOR AREAS
ALONG AND NORTH OF INTERSTATE 40...

.A STRONG UPPER LEVEL LOW PRESSURE SYSTEM WILL BRING 1 TO
2 INCHES OF RAIN TO THE REGION...WITH THE HIGHEST AMOUNTS NORTH
AND WEST OF NASHVILLE. SOILS OVER MUCH OF THE MID STATE REMAIN
SATURATED DUE TO A COMBINATION OF RECENT RAINS AND THE SLOW MELT
OF ICE AND SNOW FROM WINTER STORMS OVER THE PAST SEVERAL WEEKS.
THIS IS ESPECIALLY SIGNIFICANT OVER NORTHERN COUNTIES...WHERE
SNOW AND ICE ACCUMULATIONS WERE GREATEST. THUS...ANY HEAVY RAINS
THAT FALL...PRIOR TO THE CHANGE OVER TO WINTRY PRECIPITATION ON
WEDNESDAY AND WEDNESDAY EVENING...MAY LEAD TO PONDING IN ROADWAYS
AND LOCALIZED FLOODING CONCERNS.

TNZ005>011-023>034-064>066-041200-
/O.CON.KOHX.FA.A.0002.000000T0000Z-150305T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-DE KALB-WHITE-CUMBERLAND-
1030 PM CST TUE MAR 3 2015

...FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY AFTERNOON...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING 
  COUNTIES...CHEATHAM...CLAY...CUMBERLAND...DAVIDSON...DE KALB...
   DICKSON...FENTRESS...HOUSTON...HUMPHREYS...JACKSON...MACON... 
  MONTGOMERY...OVERTON...PICKETT...PUTNAM...ROBERTSON...SMITH... 
  STEWART...SUMNER...TROUSDALE...WHITE AND WILSON. 

* THROUGH WEDNESDAY AFTERNOON

* RAINFALL AMOUNTS OF 1 TO 2 INCHES...COMBINED WITH A SATURATED 
  GROUND LAYER FROM PREVIOUS WINTER STORMS...WILL INCREASE THE 
  RISK FOR FLOODING ACROSS THE AREA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

21
135 
WGUS64 KOHX 041116
FFAOHX

FLOOD WATCH
NATIONAL WEATHER SERVICE NASHVILLE TN
516 AM CST WED MAR 4 2015

...FLOOD WATCH REMAINS IN EFFECT THROUGH 6 PM WEDNESDAY FOR AREAS
ALONG AND NORTH OF INTERSTATE 40...

.A STRONG UPPER LEVEL LOW PRESSURE SYSTEM WILL BRING 1 TO
2 INCHES OF RAIN TO THE REGION...WITH THE HIGHEST AMOUNTS NORTH
AND WEST OF NASHVILLE. SOILS OVER MUCH OF THE MID STATE REMAIN
SATURATED DUE TO A COMBINATION OF RECENT RAINS AND THE SLOW MELT
OF ICE AND SNOW FROM WINTER STORMS OVER THE PAST SEVERAL WEEKS.
THIS IS ESPECIALLY SIGNIFICANT OVER NORTHERN COUNTIES...WHERE
SNOW AND ICE ACCUMULATIONS WERE GREATEST. THUS...ANY HEAVY RAINS
THAT FALL...MAY LEAD TO PONDING IN ROADWAYS AND LOCALIZED
FLOODING CONCERNS.

TNZ005>011-023>034-064>066-050000-
/O.CON.KOHX.FA.A.0002.000000T0000Z-150305T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-DE KALB-WHITE-CUMBERLAND-
516 AM CST WED MAR 4 2015

...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING 
  COUNTIES...CHEATHAM...CLAY...CUMBERLAND...DAVIDSON...DE KALB...
   DICKSON...FENTRESS...HOUSTON...HUMPHREYS...JACKSON...MACON... 
  MONTGOMERY...OVERTON...PICKETT...PUTNAM...ROBERTSON...SMITH... 
  STEWART...SUMNER...TROUSDALE...WHITE AND WILSON. 

* THROUGH THIS AFTERNOON

* RAINFALL AMOUNTS OF 1 TO 2 INCHES...COMBINED WITH A SATURATED
  GROUND FROM PREVIOUS WINTER STORMS...WILL INCREASE THE RISK FOR
  FLOODING ACROSS THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
19
472 
WGUS64 KOHX 041707
FFAOHX

FLOOD WATCH
NATIONAL WEATHER SERVICE NASHVILLE TN
1107 AM CST WED MAR 4 2015

...FLOOD WATCH FOR THE NORTHERN HALF OF MIDDLE TENNESSEE HAS BEEN
CANCELED...
.WILL CONTINUE TO MONITOR CONDITIONS THROUGH THE AFTERNOON HOURS...
BUT WITH NO WIDESPREAD FLOODING POTENTIAL EXPECTED AS OF THIS TIME...
HAVE CANCELED THE FLOOD WATCH COVERING THE NORTHERN HALF OF MIDDLE
TENNESSEE THAT WAS IN EFFECT THROUGH THE AFTERNOON HOURS TODAY.

TNZ005>011-023>034-064>066-041815-
/O.CAN.KOHX.FA.A.0002.000000T0000Z-150305T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-DE KALB-WHITE-CUMBERLAND-
1107 AM CST WED MAR 4 2015

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR THE NORTHERN HALF OF MIDDLE TENNESSEE HAS BEEN
CANCELED. ALTHOUGH SOME ISOLATED MINOR FLOODING MAY BE POSSIBLE
THROUGH THE AFTERNOON HOURS...THE POTENTIAL FOR ANY WIDESPREAD
FLOODING HAS ENDED ACROSS NORTHERN MIDDLE TENNESSEE...AND THUS THE
FLOOD WATCH HAS BEEN CANCELED.

$$
31

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this flood watch went out at Mar 2, 11:32 AM CST, 3 hours 18 minutes earlier.

Area forecast discussion, Mar 2, 11:32 AM CST, 3 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1132 AM CST MON MAR 2 2015

.UPDATE...

18Z AVIATION UPDATE.

&&

.AVIATION...

MAINLY VFR THIS AFTERNOON FOR KBNA AND KCKV WITH MVFR/VFR AT KCSV.
CLOUD DECK OVER THE PLATEAU AT KCSV HAS BEEN HANGING AROUND A BIT
LONGER THAN MODEL GUIDANCE SUGGESTED. PER VIS SAT...CLOUD DECK IS
SLOWLY ERODING FROM THE NORTH AND MAY BRING KCSV TO VFR THIS
AFTERNOON. CLOUDS SHOULD RETURN THIS EVENING AS WAA MOVES INTO
THE REGION. MVFR CIGS SHOULD MOVE IN AFTER 02Z FOR KBNA AND
KCKV...WITH IFR CIGS FOR ALL TERMINALS AFTER 12Z TOMORROW MORNING.
IFR CIGS MAY IMPACT KCSV A BIT EARLIER THAN THE OTHER TERMINALS AT
AROUND 06Z-09Z. RAIN CHANCES WILL ALSO MOVE IN OVERNIGHT AND
IMPACT ALL TERMINALS BY 12Z.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

06
Hazardous weather outlook, Mar 2, 5:05 AM CST, 9 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
505 AM CST MON MAR 2 2015

TNZ005>011-023>034-056>066-075-077>080-093>095-031115-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
505 AM CST MON MAR 2 2015

...WINTER STORM OUTLOOK FOR MIDDLE TENNESSEE...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO PRODUCE 1 TO 2 INCHES OF
RAIN TUESDAY AND TUESDAY NIGHT. LOCALIZED FLOODING IS A POSSIBILITY.

WINTER STORM CONDITIONS COULD DEVELOP WEDNESDAY. SHARPLY COLDER
AIR WILL SWEEP INTO THE MID STATE BEHIND AN ACTIVE COLD FRONT ON
WEDNESDAY...CHANGING RAIN OVER TO FREEZING RAIN...SLEET AND SNOW.
SOME ICE ACCUMULATION IS POSSIBLE...BUT SNOW WILL BE THE MAIN TYPE
OF PRECIPITATION...ESPECIALLY WEDNESDAY EVENING AND WEDNESDAY
NIGHT. EXACT PRECIPITATION AMOUNTS ARE UNCERTAIN AT THIS
TIME...BUT IT LOOKS LIKE 3 INCHES OR MORE OF SNOW IS A POSSIBILITY
WITH THIS WEATHER SYSTEM.

TRAVEL WILL QUICKLY BECOME HAZARDOUS WEDNESDAY AFTERNOON AS
TEMPERATURES PLUMMET. TRAVEL DIFFICULTIES ARE LIKELY TO CONTINUE
WEDNESDAY NIGHT AND THURSDAY MORNING.

FRIGID CONDITIONS WILL FOLLOW THE STORM SYSTEM. LOWS THURSDAY
NIGHT WILL DROP INTO THE 5 TO 15 DEGREE RANGE.

.SPOTTER CALL TO ACTION STATEMENT...

SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED
TO REPORT ANY SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE
IN NASHVILLE.

13

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 2:34 PM CSTWinter Storm WatchOHXBedford, Cannon, Cheatham, Clay, Coffee, Cumberland and 32 more25 hr

Nearby

Flood Watches in Tennessee, 2015Every flood watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.